# SDR FDEA201103301247

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 52,524 hours, 37,317 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65196854545
- Condition: Damaged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE NOSE COWL O/B T/E SKIN DAMAGED AT 4:30 POAITION. REMOVED DAMAGE, FABRICATED FILLER AND DOUBLER, AND INSTALLED REPAIR PARTS IAW SRM 51-10-1, 51-30-2, 54-30-3 FIG 8.
